# SDR USAAF01030

- Difficulty date: May 29, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N888US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11357
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M210D4N003
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY EXIT LIGHTS IN CABIN DID NOT COME ON WHEN GEAR WAS EXTENDED.  MAINTENANCE REPLACED RELAY K3982A.  OPS CHECKED OK.  (M)
